# SDR DALA2019011200286

- Difficulty date: January 12, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 74,380 hours, 14,188 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 654 121 STR 21 DENT REPAIRED PER ERA 574038-14. (LP 09000473)
